Three-curves theorems for quasilinear inequalities

Dow M.A. (1974) Three-curves theorems for quasilinear inequalities. Duke Mathematical Journal, 41 3: 473-782. doi:10.1215/S0012-7094-74-04153-2

Author Dow M.A.
Title Three-curves theorems for quasilinear inequalities
Journal name Duke Mathematical Journal   Check publisher's open access policy
ISSN 0012-7094
Publication date 1974-01-01
Sub-type Article (original research)
DOI 10.1215/S0012-7094-74-04153-2
Volume 41
Issue 3
Start page 473
End page 782
Total pages 310
Subject 2600 Mathematics
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: Scopus Import
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 2 times in Thomson Reuters Web of Science Article | Citations
Scopus Citation Count Cited 2 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Tue, 04 Oct 2016, 12:32:15 EST by System User